Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Taking Losartan with Amlodipine for hypertension. BP not under control. Was responding well with Metoprolol. Which medication is better?

I have been on 100 mg Losartan for about 3 weeks, with 10 mg Amlodipine which I ve been taking for several months. I d like to stop taking the Losartan and want to know how to wean off from it. I m not feeling well on this drug and it is not controlling my BP . Before I was taking 12.5 mg Metoprolol with the Amlodipine and it was controlling my BP nicely, but I felt it was affecting my breathing some. However, it was not as bad as this Losartan.
Asked On : Wed, 8 Aug 2012
Answers:  1 Views:  422
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Nephrologist 's  Response

Thanks for the query

Losartan is a wonderful drug and in hypertensive it is known to prevent strokes, heart attacks, it gives protection to the kidneys from hypertensive changes. I strongly advice you to meet your physician before stopping the drug.
Weaning or increasing the dosage of the drug is not calculated but adjusted according to the blood pressure readings. It has to be done by your physician only

I wish you good health

Answered: Wed, 8 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor